Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Voltarol 12 Hour Emulgel - 50g
  • Voltarol 12 Hour Emulgel - 50g
Voltarol 12 Hour Emulgel 50g_31

Voltarol 12 Hour Emulgel - 50g

Availability: Out of stock

£9.99 RRP £10.99

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 3 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Voltarol 12 Hour Emulgel - 50g

£9.99

Checked By

What is Voltarol 12 Hour Gel?

Voltarol 12 Hour Gel is a pain relief gel that helps to soothe painful muscles and joints. Ideal for those looking for a long-lasting way to relieve muscle and joint pain. Apply just twice a day for effective, lasting pain relief.

 

What kinds of pain can this product be used for?

Voltarol 12 Hour Gel can be used to ease lots of different aches and pains for up to 12 hours with each application. Some of the most common ailments that people use this gel for include:

  • Muscle injuries
  • Joint injuries
  • Sprains
  • Strains
  • Bruises
  • Backache
  • Sports injuries
  • Tendonitis
  • Swelling around elbow or knee

 

How will this gel ease my aches and pains?

Voltarol 12 Hour Gel contains the active ingredient diclofenac, which is part of a group of medications known as Non-Steroidal Anti-Inflammatory Drugs, or NSAIDs. This means that diclofenac relieves pain and can also help to reduce inflammation and swelling in painful joints and muscles.

 

Can I use this gel if I’m taking other painkillers?

You should not use this product if you are using any other medication containing diclofenac, as this could lead to you using more of the active ingredient than you should. Do not use this gel if you are taking other oral NSAIDs, e.g. aspirin, ibuprofen tablets. If you’re not sure whether you are taking one of these products, speak to your doctor or Chemist 4 U pharmacist before using this gel.

 

Can I use this product if I’m taking other medication?

Speak to your doctor or Chemist 4 U pharmacist before using this product if you are taking any other medication, including those you obtained without a prescription. Some medications should not be used together as they can interact, causing unwanted side effects or making your medication less effective.

 

Can I use this gel if I’m pregnant or breastfeeding?

You should not use this product if you are in the last 3 months of pregnancy, it could cause harm to your unborn child or cause problems during delivery. Speak to your doctor or Chemist 4 U pharmacist before using this product during the first 6 months of pregnancy or if you are breastfeeding, and only use if you are specifically advised by a medical professional. The diclofenac in this gel can pass to your baby in small amounts through your breast milk. If you are a nursing mother, do not apply this product to your breasts or to large areas of skin for a prolonged period of time.

 

How to use Voltarol 12 Hour Gel

Squeeze a small amount of Voltarol 12 Hour Gel onto the affected area, using an amount of gel that is the same size of a 1 penny or 2 penny piece. Rub the gel into the skin until gel is absorbed, and then wash your hands. Apply 2 times a day, preferably once in the morning and once in the evening. Do not use for more than 14 days unless prolonged treatment is recommended by a doctor.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Voltarol 12 Hour Gel, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Voltarol 12 Hour Gel not be used?

Voltarol 12 Hour Gel is not suitable for use by children under the age of 14. Do not use this product if you are allergic to diclofenac, other medicines used to treat pain, fever, or inflammation (e.g. ibuprofen, aspirin), or any of the other listed ingredients in this gel. For external use only, avoid contact with eyes, mouth, or mucous membranes. Do not apply to skin that has a rash, eczema, cuts, or open wounds. Do not use Voltarol 12 Hour Gel if you:

  • Feel ill, have a temperature, or any other symptoms that accompany the pain
  • Have severe joint pain that has begun recently and is not related to an injury or period of overuse

 

Does this product have any side effects?

Like all medicines, Voltarol 12 Hour Gel can have side effects, although not everyone will experience them. These side effects include:

  • Sings of allergic reaction, e.g. skin rash with blisters, hives, wheezing, shortness of breath, feeling tightness in the chest (asthma), swelling of the face, lips, tongue, or throat.
  • Skin rash, itching, reddening or smarting of the skin
  • The skin may be more sensitive to the sun, possible signs include sunburn with itching, swelling, or blistering

If you experience these or any other side effects while using Voltarol 12 Hour Gel, stop use and speak to your doctor or Chemist 4 U pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 30 degrees C. Store in original packaging and do not use if expiration date printed on the packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

The active substance is diclofenac diethylammonium. Each gram of gel contains 23.2mg of diclofenac diethylammonium.


The other ingredients (excipients) are butylhydroxytoluene, carbomers, cocoyl caprylocaprate, diethylamine, isopropyl alcohol, liquid paraffin, macrogol cetostearyl ether, oleyl alcohol, propylene glycol, perfume and purified water (see end of Section 2 for further information).


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.